zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An application of almost convergence in approximation theorems. (English) Zbl 1252.41022
Summary: The concept of almost convergence was introduced by {\it G. G. Lorentz} [Acta Math., Uppsala 80, 167--190 (1948; Zbl 0031.29501)] has various applications. In this work, we apply this method to prove some Korovkin-type approximation theorems.

41A36Approximation by positive operators
Full Text: DOI
[1] S. Banach, ThĂ©orie des Operations Lineaires, Warsaw, 1932. · Zbl 0005.20901
[2] Lorentz, G. G.: A contribution to theory of divergent sequences, Acta math. 80, 167-190 (1948) · Zbl 0031.29501 · doi:10.1007/BF02393648
[3] Gadz?iev, A. D.: The convergence problems for a sequence of positive linear operators on unbounded sets, and theorems analogous to that of P.P. Korovkin, Soviet math. Dokl. 15, 1433-1436 (1974) · Zbl 0312.41013
[4] Dirik, F.; Demirci, K.: Korovkin type approximation theorem for functions of two variables in statistical sense, Turk. J. Math. 33, 1-11 (2009) · Zbl 1171.41307
[5] Edely, O. H. H.; Mohiuddine, S. A.; Noman, A. K.: Korovkin type approximation theorems obtained through generalized statistical convergence, Appl. math. Lett. 23, No. 11, 1382-1387 (2010) · Zbl 1206.40003 · doi:10.1016/j.aml.2010.07.004
[6] Ahmad, Z. U.; Mursaleen: An application of Banach limits, Proc. amer. Math. soc. 103, No. 1, 244-246 (1988) · Zbl 0652.40009 · doi:10.2307/2047559